Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26450
Title: Taoism, mental health and the limits of language (multiple letters)
Authors: Benning, TB
Yip, KS 
Issue Date: 2005
Publisher: SAGE Publications
Source: International journal of social psychiatry, 2005, v. 51, no. 3, p. 285-287 How to cite?
Journal: International journal of social psychiatry 
URI: http://hdl.handle.net/10397/26450
ISSN: 0020-7640
EISSN: 1741-2854
DOI: 10.1177/0020764005059464
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

41
Last Week
4
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.